# SDR REXA2017100801075

- Difficulty date: October 8, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 9,428 hours, 6,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FA REPORTED A BURNING ODOR IN THE CABIN. RT PACK AUTOFAIL MESSAGE.  SMOKE/HAZE THROUGHOUT CABIN.  SHUTDOWN THE RT PACK AND APU.   FOUND THE RT PACK FAILED.   REMOVED AND REPLACED THE RT ACM IAW 21-51-08. OPS CHECKED GOOD.
